# SDR DALA2023122610598

- Difficulty date: December 21, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 CRACK ON MID SIDE INNER SKIN FROM BSTA 1661 APPROX. AT 4LT DOOR. CORRECTIVE ACTION: SUMMARY ON REF NRC 00076: MID SIDE INNER SKIN FROM BSTA 1661 APPROX. AT 4LT DOOR WAS REPAIRED PER ERA 614235-14. (0119343)
